# SDR FDEA200910183602

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 62,127 hours, 12,852 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Wing-Body Attach
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUEL LEAK REPAIR (WRI 28-02/2949) FOUND CORROSION AT RT UPPER CTR WING AT FUSELAGE JOINT AREA.   UPPER CTR TO FUSELAGE ATTACH ANGLE AT REAR SPAR HAS CORROSION REF EA 15750-135391 COMPLIED WITH EA 1-5710-135391, PART 1.  REMOVED AND REPLACED IAW SRM 51-31-01 REV41.  LEAK CHECK CARRIED OUT IAW AMM 12-11-04   REV64, FOUND NO LEAKS.  WINGS-UPPER CTR WING TO FUSELAGE ATTACH ANGLE AT REAR SPAR REMOVED AND REPLACED EA 1-5710-135391 PT2. LEAK CHECK CARRIED OUT IAW AMM 12-11-  04 REV64, FOUND NO LEAKS.
